# SDR FDEA201201260339

- Difficulty date: January 26, 2012
- Submitted: January 26, 2012
- Operation: Air carrier
- Aircraft: N957FD
- Make and model: Boeing 757-21B
- Aircraft serial: 24774
- Aircraft time: 52,597 hours, 31,677 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Damaged
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEB BS 1885 AFT SIDE DAMAGED AT RBL 7.  DAMAGED WEB REMOVED AND REPAIR CARRIED OUT IAW SRM 53-80-08, FIG 201, REPAIR 2, DETAIL I, REV. 105. REPAIR IS CLASSIFIED AS MAJOR.
